# SDR OIZ2003F00001

- Difficulty date: February 4, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N381CR
- Make and model: Beech 1900C
- Aircraft serial: UB69
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 1016200301
- Condition: Cracked
- Location: Horz/Vert Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF AD, A SMALL CRACK WAS FOUND IN THE LEFT VERTICAL TO HORIZONTAL STABILIZER FAIRING ANGLE.  THE CRACK WAS LOCATED IN THE APPROXIMATE CENTER OF THE ANGLE AND ALONG THE UPPER SECTION (HORIZONTAL STABILIZER SIDE) OF THE BEND RADIUS.  THE CRACK WAS APPROXIMATELY ONE INCH LONG AND WAS INITIALLY NOTED AS A FINE BLACK LINE.  THE AREA WAS CLEANED AND A DYE PENETRANT INSPECTION WAS PERFORMED TO CONFIRM CRACK.  THE ANGLE WAS REPLACED WITH A NEW PART.
